# SDR JJBA20201124021

- Difficulty date: November 24, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,264 hours, 27,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 75a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE 1, FRAME 75A LOWER LEG CRACKED.  REAR FUSELAGE 1 FRAME 75A LOWER SECTION LOWER LEG REPAIRED.
